# SDR AU990810

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circlip
- Part number: 1013880073
- Condition: Separated
- Location: Mlg
- Component: 207006
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY UNDERCARRIAGE HAND PUMP PISTON RETAINING CIRCLIP DISLODGED ALLOWING LOSS OF HYDRAULIC FLUID.
